The Stacks project

Bibliography entry Orlov-AV

author
Orlov, D. O.
title
Derived categories of coherent sheaves on abelian varieties and equivalences between them
year
2002
journal
Izv. Ross. Akad. Nauk Ser. Mat.
volume
66
number
3
pages
131–158
url
https://doi.org/10.1070/IM2002v066n03ABEH000389

@ARTICLE{Orlov-AV,
    AUTHOR = "Orlov, D. O.",
    TITLE = "Derived categories of coherent sheaves on abelian varieties and equivalences between them",
    JOURNAL = "Izv. Ross. Akad. Nauk Ser. Mat.",
    VOLUME = "66",
    YEAR = "2002",
    NUMBER = "3",
    PAGES = "131--158",
    ISSN = "1607-0046",
    URL = "https://doi.org/10.1070/IM2002v066n03ABEH000389"
}

      

This item is referenced in 1 tag:

  • in Section 56.1: Introduction